Witnessing matrix identities and proof complexity. / Li, Fu; Tzameret, Iddo.

In: International Journal of Algebra and Computation, Vol. 28, No. 2, 26.02.2018, p. 217–256.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)217–256
Number of pages40
JournalInternational Journal of Algebra and Computation
Volume28
Issue number2
DOIs
StatePublished - 26 Feb 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29503816